Good news 10 mg (a day)of lexapro has raised my seritonin level my visual problems have cut down by 80% .my balance problems have cut down by 70% this is big news I have had these problems for 6 years fromm bppv!good luck all!
Billy...excellent news. Amazing how the SSRIs work so well with helping to clean this up in some of us. I'm about 98% now and on an SSRI reduction plan..hoping I am almost at the absolute end of this trip.
That is great news, I am struggling on the anti depressants at the moment, tried Cipramil, made me feel awful and am now on Trazodone (apparently one of the older ones and had the worst migrane the other night. Did you start on 10mg of Lexapro or work up to it?
Always good to hear when someone is feeling better,
CHRIS I never took anything I was afraid (or in denial )I did not want to take anything but I opened my mind to lexapro to see what would happen! To my surprize I feel better now then anytime in the last six years ! good luck I will answer any question you have I no how it feels to feel bad!
I was taking 10mg. I felt agitated, couldnt sit still, well Im like that most of the time anyway, but was far worse, dizziness was worse and insomnia was awful, which in turn made me dizzier as lack of sleep is a big trigger for me. Ive now stopped the Trazodone as I have had headaches constantly since starting it over a week ago.
Guess Im just a wimp when it comes to meds. Billy, how long had you been taking the Lex you started to feel the benefits?
Yes, that's good reason to stop taking that med I think. Did you give it a solid week or was it just too much to bare? Zoloft knocked the **** out of me too. I still think you should try some of the other SSRIs before throwing in the towel though. They all react differently with everyone...most find one that is OK apparently. The difference it made for me was night and day, just a God-send as far as I'm concerned. Really surprised Cipramil didn't work for you...I'm really sensitive to drugs and yet am OK with the stuff. Hope you can find something to speed recovery.
Thanks Scott, Yes it was exactly a week - I just cant beleive all the meds ive tried in the past 6 months and nearly every one has made me feel much worse. Pizotifen was the only thing that didnt make me feel real bad, pity it didnt work either.
Maybe I will ask about Lexapro, especially as Billy has had such success with it. Im feeling much worse since Xmas and getting to the end of my tether with this,
Sorry to hear you are feeling worse...it sounds like you're a prime candidate for one of these SSRIs but which one? I'm not sure you'll be any better on Lexapro actually because it's very similar to Cipramil, but it's hard to know with these things...maybe it'll be OK. I would definitely look at all options because I'm certain it will pull you out of the inner ear quagmire as it did for me (and is doing for Billy).
HI this is my story i did three months of rehab balance training ,I gave it my all but I still was over sensitive to movement and balance problems! I would freak out in the mall with all the people moving I could not sit in a resturant and enjoy a meal (I thought **** what is wrong with me)! SO I heard lexapro was a pill for social problems! I thought what if my vertigo was kicking off some problems with my balance or what ever! So 2 months ago I tried IT ! The first week I started feeling better my doctor said people with vertigo start having AGORIPHOBIA (**** is this all in my mind)! I don,t no but I feel A hell of a lot better taking 10 mg of lexapro a day! I have never taken any meds so well You might want to look into something to get you thru the hard times! I am a man I bleed like everyone! GOOD LUCK FEEL FREE TO ASK ME ANYTHING!
Hey everyone, first off, I’m new to the sight, as well as it looks as if I’ve come into the middle of this discussion, but as someone who’s dealt (or has been trying to deal with) dizziness/visual issues for the past 2 years I’m hoping to find someone who can, perhaps, relate to my problems/issues. I’m a 36 year old male, and have always been healthy, and 2 years ago, after having a cold/sinus issue…after it started to go away, I was left with a persistent light-headed dizzy feeling. Being someone who also, my whole life, has gotten classic migraines, (i.e., they start with the visual ‘aura’), I have always been kind of phobic of my migraines (they’re fairly debilitating), but I’m fortunate because I’m someone how never got them that often. However, once the dizziness/light-headedness started to kick in, with it also was visual issues. It was (and is) either a feeling of like un ‘unequalness’ in vision, as if maybe I had the wrong contact in…though not THAT extreme, and so, in turn, when I’m in places like stores with a lot of fluorescent lights, (i.e. grocery stores, department stores) things just look weird and give me like a ‘whirly’ feeling in my head. Almost as if things are extra ‘contrasty’ (when driving, sometimes traffic lights can look extra bright.) The other thing I experience, visually, is when I’m in a dimly-lit room, things can sometimes look a little ‘flared’ or be a little shadowy/watery (more in my peripheral than exactly what I’m focusing on),…almost like a migraine aura, but no way near as intense as that…it’s WAY more subtle, AND…there’s no movement to it as with a migraine aura. The minte I just rest, sit down, my symptoms greatly subside.Anyways…because of all this, it led many doctors to believe I was simply having either A: ocular migraines or B: some type of a ‘migraine variant’.
The first year, it lasted for months, finally subsided (one of my docs did put me on Paxil, but at one point while I was on it, the symptoms did return for a few weeks)…I did eventually up my does on Paxil, but I really hated that drug, so I eventually went off of it. I was pretty good for the rest of the first year, though after having a bad cold, it did come back for a few weeks again,…though not too bad.However, last year, the 2nd year of it, was the absolute worst. I started off good, but then after having a classic migraine, it came back and never really subsided. (By the way,…in this time, I’ve had all the tests, 2 MRIs (showing nothing), 2 ENGs (the first one determining that dizziness was coming from my left inner ear), opthamalagists, ENT, and my neurologist.)
My neuro finally put me on Topamax, an anti-seizure med. which, at a certain does, acts as a migraine preventative. No migraines,… since we raised the dose, and I had a really good month regarding my dizziness, once we did do this dosage raise, but…I just got a really bad flu, and it just came back really bad, and the vision thing is at an all time worse. Also, for the record, my dizziness has never been really a spinning/vertigo thing, but more of a drunk/drowsy/’whirly’ feeling in my head. The one drug that acts as a ‘band-aid’ to alleviate the symptoms is Xanax, and because I’m a waiter, and I simply have to bust through it, but –I can tell that my body’s built up a little bit of resistance to it over the years. The whole thing, needless to say, has me VERY depressed. I feel like a huge chunk of my life has been taken away form me. I already struggle with depression, and this has just made it really worse. I’ve been thinking about going back on an anti-depressant, and now that I’m reading here about some of your experiences with Lexapro, I’m, obviously, curious, if anyone can relate to any of my symptoms, and/or give me anymore information regarding the Lexapro solution. I did go on Wellbutrin last year for a while…and while that helped a little bit with my depression, when I finally decided to go off of it, I noticed my dizziness got a little bit better. So I believe that that particular drug was making it worse. I know that there are different classes of anti-depressants, and so now, because of that experience, I want to make sure I go on the right one which would help the situation as opposed to aggravating it. Thanks, everyone, for your time!! -Matt